# SDR A6WA201441215

- Difficulty date: February 26, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC6703867535
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SEAL RETAINERS AT RT FWD & AFT IS CORRODED.  REMOVED FOUR EACH SEAL RETAINERS & INSTALLED FOUR EACH NEW SERVICEABLE RETAINERS IAW SRM 51-42-06 & 51-42-13.
